# SDR AALA20171203004

- Difficulty date: December 2, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 13,782 hours, 2,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED EXHAUST FUMES IN CABIN AFTER LANDING. APU RUNNING, NOT INGESTING OTHER AIRCRAFT EXHAUST. CHECKED APU INLET AND EXHAUST, NO LEAKS NOTED. APU OIL LEVEL FULL. ACCOMPLISHED MCM CARD 05-96-84.
